# SDR DALA1223540181

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 93,119 hours, 13,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 148T252424
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 955 RT REAR SPAR BULKHEAD HAS A FASTENER HOLE CRACKED AT THE FAILSAFE STRAP, WORKING FROM PRI.
